| Catalog Number |
RSINT30022UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the procedure an attempt was made to use a resolute integrity rx coronary drug eluting stent to treat a moderately tortuous and calcified lesion located in the lad.The device was inspected with no issues noted.Negative prep was performed with no issues noted.The lesion was predilated.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that stent deformation occurred in vivo during positioning.No patient injury was reported.
Additional Manufacturer Narrative
Product analysis summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 12th distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.